# SDR SWAA2023091990423

- Difficulty date: August 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION FLOOR BEAM SUPPORT CRACKED AT BS 540; WL 208; RBL 44. (MARKED)<[01] UPDATED STEPS 1 AND 2 AND OK TO INSTALL STEP 1;[02] REMOVED AND REPLACED WING CENTER SECTION FLOOR BEAM SUPPORT AT BS 540; RBL 25 - RBL 45; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A0060;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED MEASUREMENT TABLE
